# SDR USAA920081957

- Difficulty date: October 22, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,050 hours, 41,276 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 65458492
- Part serial: 1479
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q3 CHECK NR 03C11252008/001.  AFT SERVICE DOOR TORQUE TUBE HOUSING CRACKED.  REPLACED AFT SERVICE DOOR TORQUE TUBE HOUSING.
